koali777 Posted April 10, 2012 Share Posted April 10, 2012 I don't understand scientific speech or writing very well, so I can usually only get the bare minimum amount of information when I try to look up medications. I sometimes need to take benadryl, to sleep or because my skin gets hives easily. I had read somewhere (I wish I had the link) that benadryl can increase effects of antipsychotics, but then checking it against Latuda on drugs.com, it said, "Centrally-acting anticholinergic agents may antagonize the therapeutic effects of neuroleptic agents." So, does it increase plasma levels, decrease them, have no effect, or what? Once again, I wish I remembered that link about it increasing plasma levels. Can someone maybe explain it in terms I'd understand? I'm not an idiot, but chemistry is hard for me to grasp. PS When I was on Geodon 240 mg, I took 100 mg benadryl, prescribed, at night. No one said anything about interactions, and my Geodon worked very well, but the strength of the effects could have been the high dosage. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.